Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 4, Pages 437-448

The sobolev embeddings are usually sharp

Laboratoire d'Analyse et de Mathématiques Appliquées, Université Paris XII Val de Marne, 61 avenue du Général de Gaulle, Créteil Cedex 94010, France

Received 10 November 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • L. Olsen, “Prevalent L-q-dimensions of measures,” Mathematical Proceedings of The Cambridge Philosophical Society, vol. 149, pp. 553–571, 2010. View at Publisher · View at Google Scholar
  • Olsen, “Fractal and multifractal dimensions of prevalent measures,” Indiana University Mathematics Journal, vol. 59, no. 2, pp. 661–690, 2010. View at Publisher · View at Google Scholar
  • Gruslys, Jonušas, Mijović, Ng, Olsen, and Petrykiewicz, “Dimensions of prevalent continuous functions,” Monatshefte fur Mathematik, vol. 166, no. 2, pp. 153–180, 2012. View at Publisher · View at Google Scholar
  • Gerlind Plonka, Armin Iske, and Stefanie Tenorth, “Optimal representation of piecewise Hölder smooth bivariate functions by the easy path wavelet transform,” Journal of Approximation Theory, 2013. View at Publisher · View at Google Scholar
  • Moez Ben Abid, Mourad Ben Slimane, Ines Ben Omrane, and Borhen Halouani, “ On the Baire Generic Validity of the t -Multifractal Formalism in Besov and Sobolev Spaces ,” Journal of Function Spaces, vol. 2019, pp. 1–14, 2019. View at Publisher · View at Google Scholar